# SDR AALA202207190090

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 27,401 hours, 5,665 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 15115985
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 34,502 hours, 13,135 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL CENTER RIGHT TRANSFER FAULT  CONTINUES TO STAY ON AFT WING TANK FUEL CAUSING ECAM. REPLACED ACTUATOR VALVE SINGLE E MOTOR PER AMM 28-26-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
